# SDR REXA2017013000130

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 8,005 hours, 5,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FLASH LIGHT SEAL BROKE. REPLACED CAPTAINS FLASH LIGHT SEAL AS NECESSARY. OK FOR SERVICE.
